Open Journals System
Issue Information: Vol 7, No 1, (2017), Serial Number: 11

Article Title: Alternating direction method of multipliers for the extended trust region subproblem


pages: 107-117

DOI: 10.22067/ijnao.v7i1.52283

Abstract
The extended trust region subproblem has been the focus of several research recently. Under various assumptions, strong duality and certain SOCP/SDP relaxations have been proposed for several classes of it. Due to its importance, in this paper, without any assumption on the problem, we apply the widely used alternating direction method of multipliers (ADMM) to solve it. The convergence of ADMM iterations to the first order stationary conditions is established. On several classes of test problems, the quality of the solution obtained by the ADMM for medium scale problems is compared with the SOCP/SDP relaxation. Moreover, the applicability of the method for solving large scale problems is shown by solving several large instances.

key words:   Extended trust region subporblem; Alternating method; Nonconvex optimization; Semidefinite program; Second order cone program.

References

XML version

Full Text: PDF
download : 190

Views: 201

Reception Date: 19/12/2015 , Accept date: 28/09/2016 , Published Date: 12/03/2017

email this article (Login required )
Email the author (Login required )